# SDR SWAA2020072702159

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WL207.54 ;INTERCOSTAL HAS 2EA CRACKS @ RBL 1; BS 277 AND BS 294.5 / REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN STA 277 AND STA 294.5 RBL 1' WL 207.5 IAW B737-700 SRM 51-40-05-0G-0 / 51-40-02-0G-0 AND DRWY #141A5400
